Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 109, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at Jul 24, 2007, 3:41 AM CDT for Live Oak County, Texas. It was in force for 94 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 24, 2007, 3:41 AM CDT (08:41 UTC)
- Expired
- Jul 24, 2007, 5:15 AM CDT
- In force
- 94 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Whole counties
County Live Oak County, TX
The radar
The Corpus Christi radar (KCRP), 87 km from the middle of the area, began a volume at 08:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 8.7 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 472 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1710 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 24, 1:04 AM CDT, 2 hours 37 minutes earlier.
Area forecast discussion, Jul 24, 1:04 AM CDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 104 AM CDT TUE JUL 24 2007 .UPDATE...OUTFLOW BOUNDARY INTERACTIONS GENERATED A FLARE UP OF CONVECTION SOUTH OF BEEVILLE. RAISED POPS FOR CURRENT ACTIVITY. THE STORMS WILL SLOWLY MOVE TO THE SOUTH ACROSS THE COASTAL PLAINS. INCREASED POPS TO LOW END CHANCE OUT INTO THE WESTERN RIO GRANDE PLAINS IN CASE ADDITIONAL CONVECTION FORMS ALONG SOUTHWEST MOVING OUTFLOW BOUNDARY. && .PREV DISCUSSION... /ISSUED 1115 PM CDT MON JUL 23 2007/ UPDATE...HAVE UPDATED ZONES TO REMOVE FLASH FLOOD WATCH AND ALSO TO LOWER POPS ACROSS THE CWA WITH SHWRS AND TSTMS ON THE DECREASE AND ALSO WITH UPSTREAM CONVECTION DIMINISHING AS WELL. IR IMAGERY SHOWS CLOUD TOPS WARMING WITH RADAR SHOWING CONVECTION CONFINED TO COASTAL PLAINS. ISOLD TO SCATTERED SHOWER ACTIVITY MAY MOVE INTO THE RIO GRANDE PLAINS AFTER MIDNIGHT. PREV DISCUSSION... /ISSUED 729 PM CDT MON JUL 23 2007/ UPDATE...SATELLITE IMAGERY HAS SHOWN A ROBUST AREA OF SHOWERS AND THUNDERSTORMS ORIENTED IN A NORTH AND SOUTH MANNER FROM THE RED RIVER AREA THROUGH SOUTH CENTRAL TEXAS. 18Z NAM DEPICTS THE PRECIPITATION FIELD AND SHORT WAVE DISTURBANCE VERY WELL. WITH THIS INITIALIZATION VERY WELL HANDLED HAVE GONE WITH NAM DEPICTION FOR THIS EVENING. THIS DEPICTION SHOWS A POTENTIAL TRAINING TYPE OF SITUATION ACROSS THE NORTHERN TIER COUNTIES OF THE CWA BY MID TO LATE EVENING WITH VORT LOBE SWINGING DOWN FROM CENTRAL TEXAS. THIS POTENTIAL TRAINING...ANTECEDENT SOIL CONDITIONS...HAS PROMPTED TO UPDATE THE FORECAST WITH A STRATIFICATION OF POPS FROM NORTH TO SOUTH WITH HIGHER POPS TO THE NORTHERN PART OF THE CWA WITH FLASH FLOOD WATCHES POSTED FOR THE NORTHERN TIER COUNTIES. AVIATION...ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BECOME MORE WIDESPREAD THIS EVENING MAINLY ACROSS THE NRN CWA...AS AN EMBEDDED SHORTWAVE IN NLY FLOW ALOFT MOVES S TO SW AND USHERS IN ONGOING CONVECTION CURRENTLY OVR CENTRAL TX. ALSO...ISOL CONVECTION HAS DVLPD ACROSS PORTIONS OF THE NE CWA NEAR THE COAST ALONG OUTFLOW BDRIES/SEABREEZE BDRY AND ACROSS THE WRN CWA DUE TO REACHING CONVECTIVE TEMPS. THESE TSRAS ARE GENERALLY SHORT-LIVED PULSE TYPES WHILE THE STORMS MOVG IN FROM CENTRAL TX ARE ASSOC WITH THE S/WV ARE LONGER-LIVED/TRAINERS THAT ARE EXPECTED TO AFFECT THE CWA LATER INTO THE EVENING. THEREFORE...HAVE INCLUDED MENTION OF TSRAS WITH TEMPO IFR CONDITIONS THROUGH 06Z TONIGHT. THEN BRIEF PATCHY FOG TOWARD MORNING FOLLOWED BY SCT TSRAS ONCE AGAIN...MAINLY E EARLY SHIFTING W THRU THE AFTERNOON. && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && TMT/89...SHORT TERM MG/88...LONG TERM
Hazardous weather outlook, Jul 23, 9:21 PM CDT, 6 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 921 PM CDT MON JUL 23 2007 GMZ230-235-250-255-270-275-TXZ229>234-239>247-241030- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 921 PM CDT MON JUL 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE ANTICIPATED NORTH OF A LINE FROM ENCINAL THROUGH GEORGE WEST TO VICTORIA. SATURATED SOIL CONDITIONS CONTINUE TO EXIST NORTH OF THIS LINE. ANY SIGNIFICANT RAINFALL WILL LIKELY RESULT IN RAPID RUNOFF AND FLOODING. INDIVIDUAL STORMS ARE ANTICIPATED TO PRODUCE RAINFALL FROM A HALF TO THREE QUARTERS OF AN INCH THIS EVENING WITH LOCALIZED TOTAL RAINFALL AMOUNTS OF 2 TO 3 INCHES WITH THE MORE SLOWER MOVING AND EFFICIENT RAIN PRODUCING STORMS. SOUTH OF THIS ENCINAL TO GEORGE WEST TO VICTORIA LINE...ISOLATED TO SCATTERED THUNDERSTORMS ARE ANTICIPATED THIS EVENING. THIS THUNDERSTORM AND SHOWER ACTIVITY IS EXPECTED TO DIMINISH IN AREAL COVERAGE DURING THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE COASTAL PLAINS TUESDAY THROUGH WEDNESDAY. ANOTHER WEST MOVING UPPER LEVEL LOW PRESSURE SYSTEM IS FORECAST TO SLOWLY MOVE ACROSS CENTRAL TEXAS LATE IN THE WEEK. THIS LOW WILL PROVIDE INCREASING CHANCES FOR STORMS THURSDAY THROUGH SATURDAY. THE MAIN THREAT FROM THESE STORMS WILL DUE A POTENTIAL FOR LOCALLY HEAVY RAINFALL AND FLOODING...ESPECIALLY FOR THE INLAND COASTAL PLAINS AND RIO GRANDE AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS MAY BE NECESSARY FOR FLASH FLOOD REPORTS...PARTICULARLY NORTH OF A LINE FROM ENCINAL TO GEORGE WEST TO VICTORIA. SCC
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 12:35 AM CDT | Flash Flood Warning | CRP | Bee, San Patricio | 85 min |
| Jul 24, 3:59 AM CDT | River Flood Warning | CRP | Bee, Nueces, San Patricio | 42 hr |
| Jul 24, 2:38 PM CDT | Flash Flood Watch | CRP | Aransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more | 69 hr |
| Jul 24, 4:47 PM CDT | Severe Thunderstorm Warning | CRP | Victoria | 30 min |
| Jul 24, 4:51 PM CDT | Flash Flood Warning | CRP | Victoria | 54 min |
| Jul 24, 6:13 PM CDT | Flash Flood Warning | CRP | Jim Wells | 62 min |
| Jul 24, 6:22 PM CDT | Flash Flood Warning | CRP | Nueces | 53 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.